Alert archive / Illinois / River Flood Warnings in 2017
River Flood Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 7, 2017, 9:13 AM CST for Pike County, Illinois; Pike County, Missouri. It took effect at Jan 7, 2017, 6:00 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2017, 9:13 AM CST (15:13 UTC)
- In effect from
- Jan 7, 2017, 6:00 PM CST
- Expired
- Jan 11, 2017, 10:29 AM CST
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 88 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Louisiana (LUSM7).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
588
WGUS43 KLSX 071513
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
913 AM CST SAT JAN 7 2017
...The National Weather Service in St. Louis has issued a Flood
Warning for the following rivers in Illinois...Missouri...
Mississippi River at Louisiana
.This Flood Warning is a result of an ice jam caused by renewed
frigid temperatures...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC163-081513-
/O.NEW.KLSX.FL.W.0001.170108T0000Z-170110T1800Z/
/LUSM7.1.ER.170108T0000Z.170108T1800Z.170109T1800Z.NO/
913 AM CST SAT JAN 7 2017
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Mississippi River at Louisiana
* FROM THIS EVENING TO TUESDAY AFTERNOON.
* At 9:00 AM Saturday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
crest near 15.5 feet by tomorrow early afternoon. The river is
forecast to fall below flood stage by Monday early afternoon.
* Impact: At 15.0 feet...Damage begins in unprotected areas.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/08 01/09 01/10 01/11 01/12
Mississippi River
Louisiana 15.0 14.43 15.4 15.1 14.4 13.7 13.3
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$8 follow-up statements
139
WGUS83 KLSX 080309
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CST SAT JAN 7 2017
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Louisiana
.This Flood Warning is a result of an ice jam...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC163-090309-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-170110T2100Z/
/LUSM7.1.ER.170107T2305Z.170108T1200Z.170109T2100Z.NO/
909 PM CST SAT JAN 7 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* UNTIL TUESDAY AFTERNOON.
* At 9:00 PM Saturday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 15.6 feet by tomorrow morning,
then fall below flood stage Monday afternoon.
* Impact: At 15.0 feet...Damage begins in unprotected areas.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/08 01/09 01/10 01/11 01/12
Mississippi River
Louisiana 15.0 15.32 15.6 15.3 14.4 13.8 13.3
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$163
WGUS83 KLSX 081635
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CST SUN JAN 8 2017
...The Flood Warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Louisiana
.This Flood Warning is a result of an ice jam...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC163-091635-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-170110T0300Z/
/LUSM7.1.IJ.170107T2305Z.170108T0800Z.170109T0300Z.NO/
1035 AM CST SUN JAN 8 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* UNTIL MONDAY EVENING.
* At 10:00 AM Sunday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/09 01/10 01/11 01/12 01/13
Mississippi River
Louisiana 15.0 15.37 14.7 14.1 13.5 13.1 12.7
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$415
WGUS83 KLSX 090247
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CST SUN JAN 8 2017
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Louisiana
.This Flood Warning is a result of an ice jam...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC163-100247-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-170110T2100Z/
/LUSM7.1.IJ.170107T2305Z.170108T0800Z.170109T2100Z.NO/
847 PM CST SUN JAN 8 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* UNTIL TUESDAY AFTERNOON.
* At 8:30 PM Sunday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage tomorrow afternoon.
* Impact: At 15.0 feet...Damage begins in unprotected areas.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/09 01/10 01/11 01/12 01/13
Mississippi River
Louisiana 15.0 15.25 15.2 14.6 14.3 13.9 13.5
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$999
WGUS83 KLSX 091707
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CST MON JAN 9 2017
...The flood warning continues for the following river in Illinois and
Missouri...
Mississippi River at
Hannibal
Louisiana
.This Flood Warning is a result of ice jams...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Expect river levels to be erratic and fluctuate until the ice jam breaks
apart and water levels can return to previous levels. The National Weather
Service will monitor this developing situation and issue follow up statements
as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-101707-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-170111T1800Z/
/HNNM7.1.IJ.170109T0820Z.170109T1545Z.170110T1800Z.NO/
1107 AM CST MON JAN 9 2017
The Flood Warning continues for
the Mississippi River at Hannibal
* until Wednesday evening.
* At 10:15 AM Monday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to be currently cresting and should begin falling
later this afternoon. This river is forecast to fall below flood stage by
Wednesday afternoon
* Impact: At 16.0 feet...Flood Stage. Damage begins to buildings in unprotected
low areas. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/10 01/11 01/12 01/13 01/14
Mississippi River
Hannibal 16.0 16.19 16.0 15.8 15.2 14.5 13.8
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC149-MOC163-101707-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-170111T0600Z/
/LUSM7.1.IJ.170107T2305Z.170108T0800Z.170110T0600Z.NO/
1107 AM CST MON JAN 9 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* until Tuesday night.
* At 10:30 AM Monday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling and should fall below flood stage
tonight.
* Impact: At 15.0 feet...Damage begins in unprotected areas.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/10 01/11 01/12 01/13 01/14
Mississippi River
Louisiana 15.0 15.23 14.9 14.6 14.3 13.9 13.5
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$329
WGUS83 KLSX 100253
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CST MON JAN 9 2017
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Hannibal
Mississippi River at Louisiana
.This Flood Warning is a result of ice jams...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Expect river levels to be erratic and fluctuate until the ice jam breaks
apart and water levels can return to previous levels. The National Weather
Service will monitor this developing situation and issue follow up statements
as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-110253-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-170114T0600Z/
/HNNM7.1.IJ.170109T0820Z.170111T0000Z.170113T0600Z.NO/
853 PM CST MON JAN 9 2017
The Flood Warning continues for
the Mississippi River at Hannibal
* UNTIL LATE FRIDAY NIGHT.
* At 8:15 PM Monday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 17.4 feet by tomorrow evening,
then fall below flood stage early Friday morning.
* Impact: At 17.0 feet...John Hay Recreation Area on east side
(inside the Illinois Sny Levee) begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/10 01/11 01/12 01/13 01/14
Mississippi River
Hannibal 16.0 17.00 17.0 17.2 16.1 15.9 15.4
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC149-MOC163-110253-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-170112T0900Z/
/LUSM7.1.IJ.170107T2305Z.170108T0800Z.170111T0900Z.NO/
853 PM CST MON JAN 9 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* UNTIL LATE WEDNESDAY NIGHT.
* At 8:30 PM Monday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Wednesday morning.
* Impact: At 15.0 feet...Damage begins in unprotected areas.
* Impact: At 12.2 feet...For barge navigation, the Corps will attempt
to keep the river at or below this level. Year-round target levels
are between 11.5 and 12.2 feet.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/10 01/11 01/12 01/13 01/14
Mississippi River
Louisiana 15.0 15.23 15.1 14.9 14.6 14.2 14.0
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$960
WGUS83 KLSX 101705
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CST TUE JAN 10 2017
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at
Hannibal
Louisiana
.This Flood Warning is a result of ice jams along the river...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-111705-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-170113T0000Z/
/HNNM7.1.IJ.170109T0820Z.170110T0500Z.170112T0000Z.NO/
1105 AM CST TUE JAN 10 2017
The Flood Warning continues for
the Mississippi River at Hannibal
* until Thursday evening.
* At 10:15 AM Tuesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow evening.
* Impact: At 16.0 feet...Flood Stage. Damage begins to buildings in
unprotected low areas. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Mississippi River
Hannibal 16.0 16.30 16.2 15.9 15.6 15.3 14.8
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC149-MOC163-111705-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-170113T2100Z/
/LUSM7.1.IJ.170107T2305Z.170110T1800Z.170112T2100Z.NO/
1105 AM CST TUE JAN 10 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* until Friday afternoon.
* At 10:30 AM Tuesday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 16.2 feet by this afternoon,
then fall below flood stage Thursday afternoon.
* Impact: At 15.0 feet...Damage begins in unprotected areas.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Mississippi River
Louisiana 15.0 16.06 15.8 15.2 14.6 14.0 13.6
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$791
WGUS83 KLSX 110245
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CST TUE JAN 10 2017
...The flood warning is cancelled for the following rivers in
Illinois...Missouri...
Mississippi River at Hannibal
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Louisiana
.This Flood Warning is a result of ice jams along the river...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-110315-
/O.CAN.KLSX.FL.W.0002.000000T0000Z-170113T0000Z/
/HNNM7.1.IJ.170109T0820Z.170110T0500Z.170110T1821Z.NO/
845 PM CST TUE JAN 10 2017
The Flood Warning is cancelled for
the Mississippi River at Hannibal.
* At 8:15 PM Tuesday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* The river fell below flood stage at 12:21 PM Tuesday.
* The river will continue falling to 14.8 feet by Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Mississippi River
Hannibal 16.0 15.63 15.3 14.8 14.4 14.2 14.3
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC149-MOC163-120245-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-170113T1800Z/
/LUSM7.1.IJ.170107T2305Z.170110T1830Z.170112T1800Z.NO/
845 PM CST TUE JAN 10 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* until Friday afternoon.
* At 8:30 PM Tuesday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to slowly fall to below flood stage
late Thursday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Mississippi River
Louisiana 15.0 15.17 15.4 15.1 14.6 14.1 13.7
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$007
WGUS83 KLSX 111629
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CST WED JAN 11 2017
...The Flood Warning is cancelled for the following rivers in
Illinois...Missouri...
Mississippi River at Louisiana
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC163-111659-
/O.CAN.KLSX.FL.W.0001.000000T0000Z-170113T1800Z/
/LUSM7.1.IJ.170107T2305Z.170110T1830Z.000000T0000Z.NO/
1029 AM CST WED JAN 11 2017
The Flood Warning is cancelled for
the Mississippi River at Louisiana.
* At 10:00 AM Wednesday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* The river crested below flood stage at 14.9 feet. The river will
fall to 13.7 feet by tomorrow morning.
* Impact: At 15.0 feet...Damage begins in unprotected areas.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Mississippi River
Louisiana 15.0 14.56 13.7 12.8 12.3 12.1 12.0
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 7, 6:19 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Jan 7, 6:19 AM CST, 2 hours 54 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 619 AM CST Sat Jan 7 2017 .SHORT TERM... (Through Late Tonight) Issued at 320 AM CST Sat Jan 7 2017 Ridge of high pressure extending from central Oklahoma northeast through Missouri into Illinois will drift eastward over the next 24 hours. Light west wind will prevail today as the ridge axis transits into the Ohio Valley. This westerly flow combined with plenty of sunshine should allow temperatures to rise into the 20s today across the area. Wind will turn to the north again this evening as a second high currently centered over the western Dakotas slides southeast into the Missouri Valley. This reinforcing shot of cold air will dump temperatures into the low teens and single digits once again tonight. Carney .LONG TERM... (Sunday through Friday) Issued at 320 AM CST Sat Jan 7 2017 Dry weather is expected to continue on Sunday and Monday as the upper flow transitions from northwesterly to zonal. The surface high will move into the Ohio Valley by late Sunday allowing for the low level flow to turn southerly by Sunday night and Monday. The GEFS mean and SREF 2 meter temperatures are showing the warming trend with most area climbing above freezing on Monday. ECMWF and GFS are still showing that a shortwave trough will move across the area on Tuesday. Ahead of the trough, weak low level moisture convergence will develop underneath the mid level ascent associated with the trough to produce a chance of rain on Monday night and Tuesday. Wednesday will be dry as a surface high moves across the area. Then both the GFS and ECMWF are indicating a more active period on Thursday and Friday when a frontal boundary will become stalled under southwesterly flow aloft. Currently it appears that the best chance of precipitation will be southeast Missouri into southern Illinois where likely PoPs look warranted. With the close proximity of the the front and cold air, will go with a mix of rain and snow. Britt && .AVIATION... (For the 12z TAFs through 12z Sunday Morning) Issued at 540 AM CST Sat Jan 7 2017 VFR flight conditions will prevail across the area through Sunday morning. An area of 6000-10,000FT ceilings over northern Missouri will drift slowly east-southeast through the morning...and should clear the area by 18Z or shortly thereafter. Wind light west- southwest flow today will turn to the north-northwest late this afternoon and tonight as another high pressure system moves into the region from the Great Plains. SPECIFICS FOR KSTL: VFR flight conditions are expected to continue to prevail at Lambert through Sunday. West-southwest flow today will turn to the north-northwest this evening. Carney && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jan 7, 4:02 AM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAINT LOUIS MO 402 AM CST SAT JAN 7 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 402 AM CST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW IS LIKELY OVER PARTS OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BRITT
Nearby
River Flood Warnings in Illinois, 2017River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.